# SDR CAL950787

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Test Module
- Part number: 69482725
- Condition: Inoperative
- Location: Flight Compt
- Part time: 16,406 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0423 - SEVERAL WARNING LIGHTS ILLUMINATED DURING TAKEOFF FROM IAH.  THE TERRAIN WARNING, AUTOPILOT DISENGAGE, WINDSHEAR, ALL THREE ENGINE OIL LIGHTS, HYDRAULIC LIGHT, AILERON, RUDDER, AND ELEVATOR LIGHTS, AND MASTER WARNING LIGHT ALL ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE M833 AND M981 MASTER DIM AND TEST MODULES WERE REMOVED AND REPLACED.  IN ADDITION, THE MASTER DIM AND TEST SWITCH WERE REPLACED.  AN OPERATIONAL CHECK OF ALL WARNING LIGHTS WAS NORMAL  (X)
